# SDR AALA20150727011

- Difficulty date: July 27, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 43,947 hours, 18,054 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 1732A
- Condition: Faulty
- Location: Rt Wing Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH FLAPS STUCK AT 2 DEGREES, ALTERNATE PROCEDURES NO HELP.  EMERGENCY DECLARED, AND LANDING UNEVENTFUL.   R & R THE RIGHT FLAP POSITION TRANSMITTER IAW AMM 27-58-01.  PERFORMED OPERATIONAL CHECK.  SYSTEM CHECKED NORMAL.
